Generalized Krein parameters of strongly regular graphs

Type ID Title Year DOI Status Journal Imported from Authenticus? Participants Participants (Role) Participants (Affiliation) Indexing Scientific classification Institutions
Article in International Scientific Journal 100321 Generalized Krein parameters of strongly regular graphs 2015 10.4236/am.2015.61005 Version verified Applied Mathematics Vol. 6 p. 37-45 No
  • Luís Almeida Vieira
  • Vasco Mano
  • (Author)
  • (Author)
  • FEUP
  • Outra
  • FOS : Natural sciences > Mathematics
  • CORDIS : Physical sciences > Mathematics